# SDR ERAA200700003

- Difficulty date: August 17, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N972EA
- Make and model: Beech 1900D
- Aircraft serial: UE389
- Aircraft time: 9,306 hours, 12,620 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING SMELL AT FL190 AND LIGHT SMOKE OBSERVED BY CREW & PAX.  RETURNED TO ANC.  VISUALLY INSPECTED WIRING & CONNECTIONS AT WINDSHIELD PANELS, CB PANELS, OVERHEAD SWITCH PANELS.  NO DEFECTS NOTED.  UNABLE TO DUPLICATE DISCREPANCY AT EXTENSIVE GROUND RUN SIMULATING FLIGHT CONDITIONS.  A/C DISPATCHED FOR OPERATIONAL TEST FLT ONLY.
